# SDR IPXA2021060970347

- Difficulty date: May 11, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 23,364 hours, 14,241 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: A5724207120300
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300RH WING INBD FIXED LE HAS A CRACKED STRUCTURAL ANGLE BRACKET LOCATED AT OUTB EDGE OF KRUGER FLAP BOX CUTOUT AREA AT LWR CORNER OF RIBREMOVE AND REPLACED IAW SRM 51-40-21
